EconPapers    
Economics at your fingertips  
 

Multipliers of Modules of Continuous Vector-Valued Functions

Liaqat Ali Khan and Saud M. Alsulami

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

In 1961, Wang showed that if is the commutative -algebra with a locally compact Hausdorff space, then . Later, this type of characterization of multipliers of spaces of continuous scalar-valued functions has also been generalized to algebras and modules of continuous vector-valued functions by several authors. In this paper, we obtain further extension of these results by showing that where and are -normed spaces which are also essential isometric left -modules with being a certain commutative -algebra, not necessarily locally convex. Our results unify and extend several known results in the literature.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/397376.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/397376.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:397376

DOI: 10.1155/2014/397376

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:397376